On a representation of deterministic uniform root-to-frontier tree transformations

Gécseg, Ferenc: On a representation of deterministic uniform root-to-frontier tree transformations. Acta cybernetica, (6) 2. pp. 173-180. (1983)

[img] Cikk, tanulmány, mű
cybernetica_006_numb_002_173-180.pdf

Download (812kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1983
Volume: 6
Number: 2
Page Range: pp. 173-180
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 180. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12350

Actions (login required)

View Item View Item